# SDR DL76G020833

- Difficulty date: July 18, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 16,651 hours, 2,653 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 6227999003
- Part serial: 112157
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O HSI SCREEN SHORTED OUT WITH ELECTRICAL SMELL.  PULLED C\B.  REPLACED HSI.
